American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57T25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Björn Schuster. On the Morava K-theory of $M_{12}$. Proc. Amer. Math. Soc. 142 (2014) 1437-1445.
Abstract, references, and article information   
View Article: PDF

[2] Masaki Kameko and Nobuaki Yagita. The Brown-Peterson cohomology of the classifying spaces of the projective unitary groups $PU(p)$ and exceptional Lie groups. Trans. Amer. Math. Soc. 360 (2008) 2265-2284. MR 2373313.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Björn Schuster and Nobuaki Yagita. Morava $K$-theory of extraspecial $2$-groups. Proc. Amer. Math. Soc. 132 (2004) 1229-1239. MR 2045443.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Nobuaki Yagita. Examples for the mod $p$ motivic cohomology of classifying spaces. Trans. Amer. Math. Soc. 355 (2003) 4427-4450. MR 1990757.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Akira Kono, James P. Lin and Osamu Nishimura. Characterization of the mod 3 cohomology of $E_7$. Proc. Amer. Math. Soc. 131 (2003) 3289-3295. MR 1992871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Yves Félix, Stephen Halperin and Jean-Claude Thomas. The Serre spectral sequence of a multiplicative fibration. Trans. Amer. Math. Soc. 353 (2001) 3803-3831. MR 1837260.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Björn Schuster and Nobuaki Yagita. Transfers of Chern classes in BP-cohomology and Chow rings. Trans. Amer. Math. Soc. 353 (2001) 1039-1054. MR 1804412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Burt Totaro. Homology operations on a new infinite loop space . Trans. Amer. Math. Soc. 347 (1995) 99-110. MR 1273541.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Yves Félix and Jean-Claude Thomas. Loop space homology of spaces of small category . Trans. Amer. Math. Soc. 338 (1993) 711-721. MR 1134757.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Yves Félix, Stephen Halperin and Jean-Claude Thomas. Elliptic spaces. Bull. Amer. Math. Soc. 25 (1991) 69-73. MR 1085825.
Abstract, references, and article information   
View Article: PDF

[11] Richard M. Kane. Implications in Morava $K$-theory. Memoirs of the AMS 59 (1986) MR 823444.
Book volume table of contents   

[12] R. M. Kane. The extended module of indecomposables for mod $2$ finite $H$-spaces . Trans. Amer. Math. Soc. 292 (1985) 281-304. MR 805963.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] J. Aguadé and A. Zabrodsky. Algebraic and geometric models for $H\sb{0}$-spaces . Trans. Amer. Math. Soc. 273 (1982) 181-190. MR 664036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Samuel N. Kleinerman. The cohomology of Chevalley groups of exceptional Lie type. Memoirs of the AMS 39 (1982) MR 668808.
Book volume table of contents   

[15] William A. Thedford. The cohomology of the projective $n$-plane . Proc. Amer. Math. Soc. 76 (1979) 327-332. MR 537099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1